Sufficient Conditions of Optimality for Second Order Differential Inclusions
Engineering Mathematics
Volume 1, Issue 1, December 2017, Pages: 1-6
Received: Dec. 12, 2016; Accepted: Dec. 21, 2016; Published: Jan. 16, 2017
Views 2415      Downloads 135
Gulgun Kayakutlu, Industrial Engineering Department, Istanbul Technical University, Istanbul, Turkey
Elimhan N. Mahmudov, Department of Mathematics, Istanbul Technical University, Istanbul, Turkey; Azerbaijan National Academy of Sciences, Institute of Control Systems, Baku, Azerbaijan
Article Tools
Follow on us
In this paper we are concerned with the Bolza problem (PC) for second order differential inclusions (SODIs). The aim is to derive sufficient conditions of optimality for a problem (PC). The basic concept of obtaining these conditions is the locally adjoint mappings (LAMs). Besides the transversality conditions, approaches to the general problem therefore involve distinctive Euler-Lagrange and Hamiltonian kind of adjoint inclusions. Furthermore, the aim of the considered “linear” problem with SODIs is to show the reader, by example, how the obtained results can be applied in practice.
Differential Inclusion, Cauchy, Euler-Lagrange, Adjoint, Multivalued, Second Order, Transversality
To cite this article
Gulgun Kayakutlu, Elimhan N. Mahmudov, Sufficient Conditions of Optimality for Second Order Differential Inclusions, Engineering Mathematics. Vol. 1, No. 1, 2017, pp. 1-6. doi: 10.11648/j.engmath.20170101.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
J. P. Aubin, H. Frankowska, Set-Valued Analysis, Systems Control Found. Appl., Birkhauser Boston, Inc., Boston, MA, 1990.
A. Auslender, J. Mechler, “Second order viability problems for differential inclusions”, J. Math. Anal. Appl., Vol. 181, 1994, pp. 205-218.
A. Boucherif and B. Chanane, “Boundary value problems for second order differential inclusions”, Int. J. Differ. Equ. Appl., Vol. 7, 2003, pp. 147–151.
M. Benchohra and A. Ouahab, “Initial boundary value problems for second order impulsive functional differential inclusions”, E. J. Qualitative Theory of Diff. Equ., Vol. 3, 2003, pp. 1-10.
A. Cernea, “On the existence of viable solutions for a class of second order differential inclusions”, Discuss. Math., Differ. Incl., Vol. 22, No. 1, 2002, pp. 67­78.
N. A. Izobov, Lyapunov Exponents and Stability (Stability Oscillations and Optimization of Systems), Cambridge Scientific Publishers, 2013.
A. B. Kurzhanski, V. M. Veliov, Set-Valued Analysis and Differential Inclusions (Progress in Systems and Control Theory) Birkhäuser, 1993.
A. V. Lotov, “Multicriteria optimization of convex dynamical systems”, Differential Equations Vol. 45, No 11, 2009, pp 1669-1680.
V. Lupulescu, “A viability result for nonconvex second order differential inclusions”, Electronic J. Diff. Equ., Vol. 76, 2002, pp. 1­12.
E. N. Mahmudov, “Optimization of Discrete inclusions with Distrubuted Parameters”, Optimization Vol. 21, No. 2, 1990, pp. 197-207.
E. N. Mahmudov, “Sufficient conditions for optimality for differential inclusions of parabolic type and duality”, J. Global Optim., Vol. 41, No. 1, 2008, pp. 31-42.
E. N. Mahmudov, “Optimization of Second Order Discrete Approximation Inclusions”, Num. Funct. Anal. Optim., DOI: 10.1080/ 01630563. 2015. 1014048
E. N. Mahmudov, “Locally adjoint mappings and optimization of the first boundary value problem for hyperbolic type discrete and differential inclusions”, Nonlin. Anal., Vol. 67, No. 10, 2007, pp. 2966-2981.
E. N. Mahmudov, “Necessary and sufficient conditions for discrete and differential inclusions of elliptic type”, J. Math. Anal. Appl. Vol. 323, No. 2, 2006, pp. 768-789.
E. N. Mahmudov, Approximation and Optimization of Discrete and Differential Inclusions, Elsevier, 2011.
L. Marco and J. A. Murillo, “Lyapunov functions for second order differential inclusions: A viability approach”, J. Math. Anal. Appl. Vol. 262, No. 1, 2001, pp. 39-354.
B. S. Mordukhovich, “Variational Analysis and Generalized Differentiation, I: Basic Theory; II: Applications”, Grundlehren Series (Fundamental Principles of Mathematical Sciences), Vol. 330 and 331, Springer, 2006.
N. P. Osmolovskii, “On Second-Order Necessary Conditions for Broken Extremals”, J. Optim. Theory Appl., Vol. 164, No. 2, 2015, pp. 379-406.
L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The Mathematical Theory of Optimal Processes. New York, London, Sydney, John Wiley & Sons, Inc., 1965.
E. S. Polovinkin, G. V. Smirnov, “On a time-optimal control problem for differential inclusions”, J. Diff. Equ., Vol. 22, pp. 1986, 940-952.
N. N. Rachkovskii, “Necessary Cone Optimality Conditions for Trajectories of Discrete Inclusions”, Diff. Equ., Vol. 39, No. 2, 2003, pp. 289–300.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186